# SDR USAA2014112600005

- Difficulty date: November 25, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megophone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLIGHT ATTENDANT MEGA PHONE INOPERATIVE.  R & R MEGA PHONE BATTERIES.
